Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Painful pimple on back filled with pus, causes fever and body ache. Antibiotics taken. Advise?

hey my name is SHANE and since i was little i have this pimple or bump filled with puss on my lower back that keeps coming back it is very painfull and causes fever some times body pain as well every time it goes away after a week if i keep taking anti biotics then it comes back again but i need to find a permanent solution to this recurring probelm now for 18 years plz if u could guide me through ..thank u
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hello SHANE,
Thanks for the query.
Infection should be managed by two most important steps:
1)Aseptic drainage of the pus
2) Appropriate anti biotics: topical and oral
Since you have not responded well to the ones you have had, you should so in for a culture and sensitivity testing of the pus inside the bump.The other sites of colonization of the bacteria need to need examined as well.Antibiotic therapy should be started only after this result.You might require to apply / take oral for a slightly longer period of time if required.
Hope this is helpful
take care
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor